# SDR SWAA2022111767433

- Difficulty date: November 2, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 19,865 hours, 9,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL SPOTS OF CORROSION WHERE THE SIDE PLATE (Z CHANNEL) ATTACHES TO THE FLOOR STRUCTURE; INTERCOASTALS AND T ANGLES FROM STA 727+4' TO STA 767 AND RBL 22.21 / [01] CLEANED SEVERAL SPOTS OF CORROSION WHERE THE SIDE PLATE (Z CHANNEL) ATTACHES TO THE FLOOR STRUCTURE; INTERCOASTALS AND T ANGLES FROM STA 727+4' TO STA 767 AND RBL 22.21 AS PER SRM 51-10-02-0G-0.[07] RECEIVED; LOCATED AND DRILLED REPAIR ZEE CHANNEL FOR RIGHT SIDE STA 727+4 AND STA 767; RBL 22.21 IN REFERENCE WITH SRM 51-40-05-0G-0 AND SRM 51-40-06-0G-0; ZEE CHANNEL PART ORDERED IN REFERENCE WITH SRM 53-00-53-2R-5.;[08] VERIFIED STEP 6 AND 7;[09] LOCATED AND DRILLED HOLES ONTO SPLICE REPAIR AND FABRICATED RIGHT ZEE CHANNEL AND SPLICE REPAIR AT STA 727F IN REFERENCE WITH SRM 53-00-53-2R-5 REPAIR 5 ; SRM 51-40-05-0G-0 AND SRM 51-40-06-0G-0.;[10] VERIFIED STEP NO 9. OK TO TREAT AND PRIME Z CHANEL AND SPLICE REPAIRS.;[11] TREATED AND PRIMED RIGHT ZEE CHANNEL AND SPLICE REPAIR IN REFERENCE WITH AMM 51-21-41-370-801; AND AMM 51-21-72-370-804.;[12] VERIFIED STEP 11; OK TO ASSEMBLE REPAIR PARTS;[13] INSTALLED SPLICE REPAIR PARTS ON RIGHT 'Z' CHANNEL AS PER SRM 53-00-53-2R-5 REPAIR 5.;[16] INSTALLED 'Z' CHANNEL R/H FROM STA 727+4' TO STA 767 AND RBL 22.21 AS PER SRM 51-40-02-0G-0 WORK WAS ACCOMPLISHED BY JUSTIN MARTINEZ;[17] VERIFIED STEP 16
